IJPAM: Volume 93, No. 4 (2014)

A NEW AVERAGE METHOD FOR SOLVING
INTUITIONISTIC FUZZY TRANSPORTATION PROBLEM

A. Nagoor Gani$^1$, S. Abbas$^2$
$^1$P.G. and Research Department of Mathematics
Jamal Mohamed College (Autonomous)
Tiruchirappalli, 620 020, Tamilnadu, INDIA
$^2$P.G. and Research Department of Mathematics
Khadir Mohideen College
Adirampattinam, Tamilnadu, INDIA


Abstract. In this paper a new average method is proposed for finding an optimal solution for an intuitionistic fuzzy transportation problem. The main feature of this method is that it requires very simple arithmetical calculations and avoids large number of iterations. An accuracy function to defuzzify Triangular Intuitionistic Fuzzy Number is also used. Based on this new approach, the optimal solution of Intuitionistic Fuzzy transportation problem is obtained. Finally, an illustrative example is given to verify the developed approach.

Received: September 26, 2013

AMS Subject Classification: 03E72, 03F55, 90B06

Key Words and Phrases: triangular intuitionistic fuzzy number, accuracy function, intuitionistic fuzzy transportation problem

Download paper from here.




DOI: 10.12732/ijpam.v93i4.1 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2014
Volume: 93
Issue: 4
Pages: 491 - 499

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).